# SDR SWAA2022021692994

- Difficulty date: July 22, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Part number: 453A16111
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT L/H/S MID CAP STRIP TOP SIDE; BOTH FWD AND AFT CORNERS ARE CORRODED / REPLACED FWD CARGO L/H/S MID CAP STRIP PN 453A1611-11 IAW BOEING DWG 453A1611; ID:7. REV:B A TAG # YV0021
